RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1952, Volume 7, Issue 6(52), Pages 209–210 (Mi umn8388)  

Scientific notes and problems

On unconditionally convergent and absolutely convergent series

Yu. L. Shmul'yan


Full text: PDF file (113 kB)

Bibliographic databases:
Received: 24.04.1952

Citation: Yu. L. Shmul'yan, “On unconditionally convergent and absolutely convergent series”, Uspekhi Mat. Nauk, 7:6(52) (1952), 209–210

Citation in format AMSBIB
\Bibitem{Shm52}
\by Yu.~L.~Shmul'yan
\paper On unconditionally convergent and absolutely convergent series
\jour Uspekhi Mat. Nauk
\yr 1952
\vol 7
\issue 6(52)
\pages 209--210
\mathnet{http://mi.mathnet.ru/umn8388}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=52684}
\zmath{https://zbmath.org/?q=an:0047.29803}


Linking options:
  • http://mi.mathnet.ru/eng/umn8388
  • http://mi.mathnet.ru/eng/umn/v7/i6/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:165
    Full text:96
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020